Volume 22, No 6, 2015

Sh. I. Galiev and A. V. Khorkov
Multiple circle coverings of an equilateral triangle, square, and circle
P. 5-28

E. A. Monakhova and O. G. Monakhov
Searching for record circulant graphs using a parallel genetic algorithm
P. 29-42

T. I. Fedoryaeva
The diversity vector of balls of a typical graph of small diameter
P. 43-54

A. V. Khmelev
A three-phase heuristic for the vehicle fleet and route optimization
P. 55-77

N. Yu. Shereshik
Relaxation for the polyhedron of optimal schedules for the problem of interrupt-oriented service of jobs with a single machine
P. 78-90

 © Sobolev Institute of Mathematics, 2015